Controllability of analytic functions for a wave equation coupled with a beam.

Título inglés Controllability of analytic functions for a wave equation coupled with a beam.
Título español Controlabilidad de funciones analíticas para una ecuación de onda acoplada con un haz.
Autor/es Allibert, Brice ; Micu, Sorin
Organización Cent. Math. Ec. Polytech. [CNRS], Palaiseau, Francia;Dep. Mat. Apl. Fac. Mat. Univ. Complut., Madrid, España;Fac. Mat.-Informat. Univ. Craiova, Craiova, Rumanía
Revista 0213-2230
Publicación 1999, 15 (3): 547-592, 9 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés We consider the controllability and observation problem for a simple model describing the interaction between a fluid and a beam. For this model, microlocal propagation of singularities proves that the space of controlled functions is smaller that the energy space. We use spectral properties and an explicit construction of biorthogonal sequences to show that analytic functions can be controlled within finite time. We also give an estimate for this time, related to the amount of analyticity of the latter function.
Clasificación UNESCO 120208
Palabras clave español Funciones analíticas ; Función de onda ; Propagación de ondas
Código MathReviews MR1742216
Código Z-Math Zbl 0946.35045
Icono pdf Acceso al artículo completo